# SDR DALA2025030401691

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 77,460 hours, 30,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 CORROSION ON INTERCOSTAL BTW STA 324/STA 345 AND LBL 20 AT FLOOR STRUCTURE OF CABIN PAX (W1). CORRECTIVE ACTION: SUMMARY OF NRC 00358: INTERCOSTAL BTW STA 324/STA 345 AND LBL 20 AT FLOOR STRUCTURE OF CABIN PAX WAS REPLACED DUE LEVEL CORROSION 2 (OUT OF LIMITS) PER SRM 53-00-51-1A PROCEDURE 1 ALLOWABLE DAMAGE 1 FIG 101 DETAIL III, SRM 51-10-02- 0G PAR 9 AND SRM 51-40-02 PAR. 4(E) AND 7(D).
